# SDR IPXA10559689

- Difficulty date: April 20, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1790.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON APU INLET SUROUNDING STRUCTURE AT BS1790.45 ABOVE STR6R, INSIDE SECTION 48.  STRAP WAS REPLACED IAW SRM51-40-02.
